# SDR SWIA200211053

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 1,386 hours, 1,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 841
- Condition: Failed
- Location: T/E Flap
- Part time: 1,321 hours, 1,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG DURING CLIMB.  CONTINUED TO SLC.  ZERO DEGREE FLAP LANDING AT 43,000 LBS.  RERIGGED FLAPS AND INSTALLED NEW FECU C/W AD 98-20-01/02.  OPS CHECK GOOD.
